# SDR 2007UALA00535

- Difficulty date: February 19, 2007
- Submitted: February 27, 2007
- Operation: Air carrier
- Aircraft: N507UA
- Make and model: Boeing 757222
- Aircraft serial: 24743
- Aircraft time: 55,641 hours, 21,118 cycles
- Engine: Pwa PW2037
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1681
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CABIN FRAME INBOARD CHORD CORRODED AT BS 1681.8 AND RBL 57.   MAJOR REPAIR ACCOMPLISHED.  FABRICATED REPAIR DOUBLER, FILLER AND STRAP.  THIS REPAIR IS TIME LIMITED FOR 12 MONTHS FROM 16FEB07.
